chat is down...but i got my doc results

Discussion in 'Fibromyalgia Main Forum' started by MrsNaeNay, Apr 4, 2007.

  1. MrsNaeNay

    MrsNaeNay New Member

    ok had my rheumy and my psych visits today...
    rheumy tells me i do not have fibro but i have one of the worst kinds of arthritis...its called...
    spondyloarthropathy...and can lead to
    ankylosing spondilitis....which i was told is basically the worst one...i was like GGRREEEAAAAAAAAAATTTT!!!...not
    thanks doc...and she gave me nothign for the pain so i;m back at home curled up in bed in pain...

    now the psych gave me abilify and klonipin, does anyone know about abilify? or any advice, experiences with it? let me know it would be helpful....thanks guys just wanted to let you all know how it went...
  2. debhun

    debhun New Member

    I found this on webmd

    What is Abilify?
    Abilify is an antipsychotic medication. It works by changing the actions of chemicals in the brain.

    Abilify is used to treat the symptoms of psychotic conditions such as schizophrenia and bipolar disorder (manic depression).

    Abilify may also be used for purposes other than those listed in this medication guide.


    [This Message was Edited on 04/04/2007]
  3. Rafiki

    Rafiki New Member

    That is a very difficult type of arthritis to live with. I'm so sorry that you got such tough news.

    May I suggest that you have them do every possible test (some are not always done) as stretching and exercise are very important in maintaining mobility in spondyloarthropathy but can be unwise with FM. You really do want to make very sure that your diagnosis is accurate.

    Again, that's a tough, tough piece of news. Do remember that it does not always lead to ankylosing spondilitis and no-one can predict your future.

    I don't understand why you are not discussing pain management with your doc. Or, rather, why she is not discussing it with you. Someone should discuss these things with you!

    Take care and try not to worry too much!
    In peace,
    Rafiki